# SDR DALA2016041402944

- Difficulty date: April 13, 2016
- Submitted: April 15, 2016
- Operation: Air carrier
- Aircraft: N762BC
- Make and model: Boeing 757-26D
- Aircraft serial: 33966
- Aircraft time: 28,319 hours, 16,502 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Dented
- Location: Bs 1340
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DENT ON AFT CARGO, LT FRAME UPPER FLANGE AT BS 1340 ABOVE STR 26L. TRIMMED-OUT 1 EA DENT ON FRAME UPPER FLANGE AT BS 1340, ABOVE STR 26L REF SRM 53-00-07, REPAIR 5, FIG 201. TRIMOUT MEASURE 1.38" X 0.94" X 0.5"R.  ACCOMPLISHED PERMANENT REPAIR IAW SRM 53-00-07, REPAIR 5, FIG 201.
